# SDR YENA2022091300896

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FORWARD FUSELAGE/FLOOR STRUCTURE / RIGHT TRACK BETWEEN FRAMES 12 AND 14 / CORROSION / PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
